# SDR VNAA2018070511101

- Difficulty date: July 5, 2018
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 5,816 hours, 5,413 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION SYSTEM ON FINAL APPROACH AT APPROX. 170 KTS AND 1600 AGL GEAR EXTENSION ATTEMPT RESULTED IN RED GEAR DISAGREE MSG. AS PER QRH,CYCLED GEAR 3 TIMES WITH NO SUCCESS, RESORTED TO MANUAL EXTENSION RESULTING IN 3 DOWN AND LOCKED INDICATIONS. DEFERRED GEAR RETRACTION SYSTEM. TROUBLESHOT - FOUND NUMEROUS PESU FAULTS. RE-RACKED PESU. OPS CHECK NORMAL. IAW CRJ 900 AMM. PREFORMED NUMEROUS GEAR SWINGS OPS CHECK NORMAL IAW CRJ 900AMM THIS CLEARS MEL
